The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Globally asymptotic stability of a class of third-order nonlinear system
Pages: 308-312
Year: Issue:  3
Journal: Journal of Chengdu University Of Information Technology

Keyword:  全局渐近稳定Lyapunov函数非线性系统类比法;
Abstract: 运用类比法构造Lyapunov函数,讨论了一类三阶非线性系统的稳定性,给出了其零解全局渐近稳定的充分性条件,推广了文献[1,2]中的有关结论.利用Matlab进行数值仿真验证了结论的正确性,并得出一些推论.在证明过程中,去掉一般要求Lyapunov函数具有无穷大这个较强的条件,只要求系统的正半轨线有界.
Related Articles
No related articles found